# SDR DALA2023091107404

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2961536) FOUND GOUGE ON AFT UPPER PASSENGER CABIN FLOOR BEAM SUPPORT RBL 24 AT STA 887. REPAIRED AREA IAW DELTA ERA 611271-14 REV ORIGINAL.
